# SDR MASA200700280

- Difficulty date: January 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,366 hours, 9,910 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7172 GSP - STAB CHANNEL 1 FAULT.  MX RESET SYSTEM.  OPS CHECK GOOD.
